Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Shock sensation in fingers on stretching arm, dull arm and leg pain. Cure for symptoms?

when I stretch my arm i have a shock sensation in my fingers, not always the same finger very painful when it happens, I also have a dull ache in the arm quite often and finding I am getting foot pain to the point i can not walk or sleep for no apparent reason. I am 45, 6 feet 250 lb . I am an underground miner. also seem to hot have hand or arm strength I always had, maybe just getting older but I am curious.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
This is a kind of nonspecific complaint and does not have any reason even difficult to investigate because every investigation will come unremarkable, the heavy work load and uneven movement may be the cause of this, try some aerobic exercise this will resolve your problem If I would be your doctor then I would put you on some vitamin supplements this would help you a lot else just nothing doing have nice day.
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor